# SDR YENA2023103001324

- Difficulty date: October 27, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N2059J
- Make and model: Airbus A321-271N
- Aircraft serial: 09245
- Aircraft time: 9,645 hours, 2,747 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Valve
- Part number: 70649A010001
- Part serial: 7064903330
- Condition: Failed
- Location: 7120hm2
- Part time: 9,645 hours, 2,747 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#1769, JFK-GYE. (AIRCRAFT PERFORMED AND AIR TURN BACK TO JFK) ' AIR ENG 2 BLEED FAULT; REMOVED AND REPLACED FAV IAW AMM 36-11-54 AND PERFORMED OPS CHECK IAW AMM 36-22-00. OPS CHECK GOOD. A/C OK FOR SVC.'
